Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.date.accessioned2016-11-16T13:41:26Z
dc.date.available2016-11-16T13:41:26Z
dc.date.issued2016-01
dc.identifier.citationLarcombe, P. J. (2016) 'A new formulation of a result by McLaughlin for an arbitrary dimension 2 matrix power', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 76, pp. 45-53en
dc.identifier.issn1183-1278
dc.identifier.urihttp://hdl.handle.net/10545/620862
dc.description.abstractWe obtain an existing 2004 result of J. McLaughlin which gives explicit entries for a general dimension 2 matrix raised to an arbitrary power. Our formulation employs so called Catalan polynomials related to the crucial parameter of McLaughlin’s statement, and is a new one running along a different line of argument.
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applications (ICA)en
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleA new formulation of a result by McLaughlin for an arbitrary dimension 2 matrix poweren
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
refterms.dateFOA2019-02-28T14:55:26Z
html.description.abstractWe obtain an existing 2004 result of J. McLaughlin which gives explicit entries for a general dimension 2 matrix raised to an arbitrary power. Our formulation employs so called Catalan polynomials related to the crucial parameter of McLaughlin’s statement, and is a new one running along a different line of argument.


Files in this item

Thumbnail
Name:
(2016) A New Formulation of a ...
Size:
206.4Kb
Format:
PDF
Description:
Post-Print

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/